CureZone   Log On   Join
Constipation w/Die Off Why???
 
  Views: 8,507
Published: 14 years ago
 

Constipation w/Die Off Why???



I tend to lean toward the constipation type anyway, but when I take any type of anti-fungal I get constipated very badly. Why does one get constipated with die off??

I also get very constipated when I take any type of probiotics (pills, kefir and cultured veggies). I thought that probiotics are suppose to be good for constipation and help??

This is sooo frustrating since I know to get better I have to get the Candida out but then I get constipated and I feel worse.

I have tried fiber which only makes things worse, increased my water consumption w/o help, senna and other laxatives but they are harsh on my body and I don't want to become dependent, plus they tend to aggravate my IBS.

One would think that one would not be constipated when taking things like probiotics since they are suppose to help our digestive system, it just seems so contradicting.

Can anyone shed some light as to why one gets constipated when taking these things??
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.219 sec, (1)